# SDR FDEA201201050026

- Difficulty date: January 5, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 39,083 hours, 26,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Depressor
- Part number: A5361155927520
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME 16A SEAL DEPRESSOR DAMAGED FRAME 16A.  REPAIR REMOVED SEAL DEPRESSOR IAW SRM 51-72-10.  LOCATED AND DRILLED NEW SEAL   DEPRESSOR IAW A310 51-40-44.  INSTALLED NEW SEAL DEPRESSOR IAW SRM 51-40-21 AND 51-72-10.
